Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Itchy hands, chronic condition, burning, swelling, no medication or cream helps

DEAR DR ... M HAVING SEVERE ITCHING IN MY HANDS FROM D LAST 10 YEARS N IT STARTS IN A SEVERE MANNER ... I HAV TO RUB IT WID COMB ... DEN MY HANDS BECOMES RED N A BURNING SENSATION STARTS WID D RUBBING N HEAT GENERATES WID D FRICTION ... ALL FINGERS R NOW DOUNLE IN SIZE AS DEY HAV BALOONED .... ALSO HAVIG PROBLEM IN PRIVATE AREA ... ITS WORSE N NO MED EFFECTS ... ALWAYS APPLY SOMANY LOTIONS N COLD CREAMS ...TABS ...HOMEO .... NO CHANGE .... M SO FRUSTRATED ... SKIN IS BLCK ON FINGERS ...
Asked On : Tue, 3 Apr 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello well come to H.C.M.Forum. you are stating that you have used, but did you consult any doctors or not. it could be fungal infection or utricaria.
i suggest you to see a dermatologist for diagnosis
Answered: Tue, 3 Apr 2012
I find this answer helpful
  User's Response
BETTER U HAVE THIS,

TAB-AVIL 50MG TWICE DAILY,

TAB-DEXONA-TWICE DAILY AND

OINT-BETNOVATE-GM TWICE AND U WILL BE RELIEFED.IF NOT IMPROVED WE CAN START AYURVEDIC MEDICATION FOR IT
Answered: Wed, 4 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor